# SDR CALA2021041900496

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 59,537 hours, 26,034 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 28, S42-43r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE HAS CORROSION AT FR28 BETWEEN STR-42-43R PER NR 929256 2 / 38562.  RMVD AND RPLD CLEAT SHEAR TIE AT FR28 BETWEEN STRG 42R TO 43R IA W SRM 53-21-12-11-A AND SRM 51-42-11-001 PARA E AND F PG 6-16. TREATED, PRIMED AND TOP COAT AREAS IAW SFRM 51-23-11-001 PARA B ( 1),(2),(3) PG.7.
